# SDR MASA200602646

- Difficulty date: December 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 457 hours, 326 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7233 RDU.  ABORTED T/O FOR LEFT ENGINE THRUST REVERSER UNSAFE CAUTION MSG.  MX PERFORMED OPS CHECK AND CHECKED GOOD.
